Lip injections silicone

Common Questions and Answers about Lip injections silicone

lip

Avatar n tn Seven years ago i was stupid and I went to an unlicensed lady and had my lips injected with what I thought was collagen but turned out to be medical grade silicone I think. I am wondering if the thing on my lip has anything to do with the injections and if aldera is going to adversely effect the silicone in my lip? I don't know if anyone has every had any of these adverse reactions or problems? ?
Avatar f tn As you may know, silicone injections are outlawed in this country (although some physicians have used an ophthalmologic product for off label injedtions). Injected silicone produces an inflammatory reaction around the microscopic droplets and the silicone can migrate beyond the area of injection. The only treatment for your lips would be partial excision of the excess tissue and some of the silicone.
Avatar m tn Yes, several methods of treatment are available for scars/ keloids including steroids injections, lasers etc. I would suggest consulting your dermatologist to get an opinion as to which one would suit the best in your case. The pen like thing that was used was probably a cauteruy. Hope this helps. Take care!
Avatar n tn Now there are many hairs coming out from the location where the mole used to be, so that might also contribute to my feeling of it being raised, but I doubt it. The picture I've added is an image of the scar, right near the lip (I think it's fairly obvious, though it could resemble acne). This is about a week and two days after the scab came off, I've been applying my silicone strips pretty much 24 hours, and have recently begun using vitamin E oil and Cream as well. Link: http://imageshack.
Avatar n tn I use lanolin cream on my feet. If I don't use a lanolin lip balm every night and morning my lip splits and bleeds when I smile (or eat frenchbread...). Vegetable-based soaps with natural scents (lemon, coconut, rose). I can't wear make-up or creams, but aloe vera at night helps keep my face smooth. Oh yes, one last thing, my face is allergic to any sun block (no such thing as hypoallergenic for me). My skin turns to concrete and dies - after a few weeks I can scratch off the whole layer.
Avatar f tn I still experience headaches about once a day above and in my right eye where the remainder of the tumour is still located. 4 days in the hospital I no longer needed my 5 Insulin Injections, my blood sugars stabilized to ranges of 4.5- 5 and ranged to 7 after meals. This has remained three weeks after surgerory I have not needed insulin. My Endocrinologist now believes I am cured of my diabetes I’ve had for over three years. I no longer have hypertension. My levels have ranged 133/88.
Avatar n tn At almost age 51 now , with the symptoms of menopause adding to the problem, I wonder if there is any effective help for me and others who share this trauma. The effectiveness of the steroid injections I've read about seem to be questionable but so far the only treatment that might help. As it stands now, I am equally afraid of the pain from sex and the thought that I will live the rest of my life without it. Thanks for listening.
Avatar m tn Let whatever is in your nose and sinuses drain slowly out of your nostrils, while the hot water of the shower falls on your chest. Put a finger across your top lip if you don’t like the salty water getting in your mouth. After about 20 seconds, snort inward, so the mucus goes into your throat, then do some hawking, and spit it out of your mouth. Repeat once or twice. Then, close one nostril, and blow out the open nostril as slowly and gently as you can.
Avatar n tn The same sort of thing went on years ago about silicone breast implants. Millions were paid out in class action suits. Horrible symptoms all over the place. Guess what? Not a single study has ever conclusively linked them with any health problem. It is extremely common for women to have hormone disruptions that can cause every one of your symptoms. If you believe strongly that something is the cause, and you take that thing away, 99% of the time the symptoms will clear up, too.